# SDR CALA2017091503168

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 61,141 hours, 21,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 144A26115
- Condition: Corroded
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL BULKHEAD AFT LOWER CHORD ANGLE CORROSION BS 727 0 B/L. LOWER BULKHEAD CHORD HAS BEEN REPAIRED IAW ECRA 5311-01876.
